# SDR FDEA201610273705

- Difficulty date: October 27, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 41,107 hours, 21,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lever
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR HAS EXCESSIVE PLAY ON HINGES WHEN OPEN.  INSPECTED DOOR AND CHECKED HINGES FOR EXCESSIVE PLAY, NONE NOTED, FOUND THE TWIN CAM LEVER WAS BROKEN.  INSTALLED THE A NEW TWIN CAM LEVER IAW WRI 52-10/1431, THE DOOR WAS TESTED FOR CLOSING FORCE AND GENERAL OPERATION AND FOUND TO BE NORMAL.
